# SDR HNAA2020121200359

- Difficulty date: November 1, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AT FRAME 77 BETWEEN STRINGERS 6R-7R.  REPAIRED FUSELAGE EXTERNAL SKIN AT FRAME77 BETWEEN STRINGERS 6R-7R, IAW EMB 145 SRM53-32-01 AND EO1-53-20-0423.
